# SDR USAA2014070700013

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 20,185 hours, 7,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER EXIT LIGHT, LOWER RT LIGHT COVER LENS BROKEN OFF.  REPLACED R4 DOOR EMER EXIT LENS.
